A finitely additive generalization of birkhoff’s ergodic theorem

Research output: Contribution to journalArticle

Abstract

A finitely additive generalization of Birkhoff s ergodic theorem is obtained which yields, in particular, strong laws of large numbers in the i.i.d. setting aswell as for positive recurrent Markov chains.

Original languageEnglish (US)
Pages (from-to)299-305
Number of pages7
JournalProceedings of the American Mathematical Society
Volume96
Issue number2
DOIs
StatePublished - Jan 1 1986

Fingerprint

Ergodic Theorem
Strong law of large numbers
Markov processes
Markov chain
Generalization

Keywords

  • Ergodic theorem
  • Finitely additive probability
  • I.I.D. measure
  • Markov chain

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A finitely additive generalization of birkhoff’s ergodic theorem. / Ramakrishnan, Subramanian.

In: Proceedings of the American Mathematical Society, Vol. 96, No. 2, 01.01.1986, p. 299-305.

Research output: Contribution to journalArticle

@article{c0f630e13a064c46b7f96402ec2bda9c,
title = "A finitely additive generalization of birkhoff’s ergodic theorem",
abstract = "A finitely additive generalization of Birkhoff s ergodic theorem is obtained which yields, in particular, strong laws of large numbers in the i.i.d. setting aswell as for positive recurrent Markov chains.",
keywords = "Ergodic theorem, Finitely additive probability, I.I.D. measure, Markov chain",
author = "Subramanian Ramakrishnan",
year = "1986",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1986-0818462-7",
language = "English (US)",
volume = "96",
pages = "299--305",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A finitely additive generalization of birkhoff’s ergodic theorem

AU - Ramakrishnan, Subramanian

PY - 1986/1/1

Y1 - 1986/1/1

N2 - A finitely additive generalization of Birkhoff s ergodic theorem is obtained which yields, in particular, strong laws of large numbers in the i.i.d. setting aswell as for positive recurrent Markov chains.

AB - A finitely additive generalization of Birkhoff s ergodic theorem is obtained which yields, in particular, strong laws of large numbers in the i.i.d. setting aswell as for positive recurrent Markov chains.

KW - Ergodic theorem

KW - Finitely additive probability

KW - I.I.D. measure

KW - Markov chain

UR - http://www.scopus.com/inward/record.url?scp=84968507109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968507109&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1986-0818462-7

DO - 10.1090/S0002-9939-1986-0818462-7

M3 - Article

VL - 96

SP - 299

EP - 305

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -